# SDR DXTA2021111151670

- Difficulty date: November 10, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N543QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0092
- Aircraft time: 4,236 hours, 2,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 3337M
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EXIT SIGN/LIGHT: IN FLIGHT  NOTICED MAIN CABIN DOOR EXIT SIGN ILLUMINATED WITH PAX SAFETY SWITCH OFF.  AFTER  LANDING AND SHUTDOWN MAIN CABIN DOOR EXIT LIGHT REMAINED ILLUMINATED WITH ALL SWITCHES AND BATTERY OFF. // SIGNOFF// TROUBLESHOT TO #1 EMERGENCY BATTERY PACK UC019. REMOVED #1 EMERGENCY BATTERY PACK P/N:CBS28-1, S/N:3337M AND INSTALLED REPAIRED P/N:CBS28-1, S/N:6843M IN ACCORDANCE WITH CE-680A MM 33-50-06. COMPLIED WITH EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK IN ACCORDANCE WITH CE-680A MM 33-50-00. OPERATIONAL CHECK GOOD. NO DEFECTS NOTED AT THIS TIME
